# SDR P2EA00088

- Difficulty date: March 17, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXD - DURING C-CHECK, FOUND LEFT OUTBOARD AFT FLAP TRAILING EDGE WBL 247 WITH DELAMINATION, LENGTH 4 INCH, WIDTH 4 INCH.  REPAIRED DELAMINATION ON LEFT OUTBOARD AFT FLAP TRAILING EDGE WBL 247 PER BOEING SRM 51-40-6 PAGE 8 PARA 11 WORK ACCOMPLISHED ON NON-ROUTINE NR 0184.  (M)
